# SDR UIEA2018070601369

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,417 hours, 18,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 920721
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER INBOUND CREW LEFT ENGINE BLEED REQUIRED SEVERAL CYCLES OF THE SWITCH TO COME ONLINE. FOUND LT ENGINE PRV CONTROLLER FAILED, REPLACED PRV CONTROLLER AS PER AMM 36-11-19. OPS CHECK GOOD IAW AMM 36-11-18 & 36-11-00.
